Publication
Title
Bounds for present value functions with stochastic interest rates and stochastic volatility
Author
Language
English
Source (journal)
Insurance: mathematics and economics. - Amsterdam
Publication
Amsterdam : 2002
ISSN
0167-6687
Volume/pages
31:1(2002), p. 87-103
ISI
000178730200005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 21.07.2017
To cite this reference